# SDR AWXA200601710

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 10,084 hours, 3,912 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111001000
- Condition: Corroded
- Location: Fuselage
- Part time: 10,084 hours, 3,912 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-BC2 CHECK-NR 5960193, CORROSION ON SEAT TRACK LOCATED FR 41+12 INCHES -Y765 RT PAX CABIN.  SEAT TRACK LOCATED ON FR 41 TO FR 47 -Y765, RT PAX CABIN.  REPLACED IAW SRM A320 51-72-11.
